Alert archive / Massachusetts / High Wind Warnings in 2025
High Wind Warning 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this high wind warning at Dec 29, 2025, 12:39 PM EST for 5 counties in Massachusetts. It took effect at Dec 29, 2025, 7:00 PM EST. It was in force for 18 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 29, 2025, 12:39 PM EST (17:39 UTC)
- In effect from
- Dec 29, 2025, 7:00 PM EST
- Expired
- Dec 30, 2025, 1:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 102 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 29, 10:01 PM EST | NON-TSTM WND GST 58 | 2 Ese Easthampton, MA | Mesonet station XTOM Mt. Tom. |
| Dec 30, 2:25 AM EST | NON-TSTM WND GST 48 | Westfield-Barnes Ap, MA | |
| Dec 30, 2:30 AM EST | NON-TSTM WND GST 51 | Worcester Ap, MA | |
| Dec 30, 3:35 AM EST | NON-TSTM WND GST 47 | Orange Ap, MA | |
| Dec 30, 3:50 AM EST | NON-TSTM WND GST 56 | Bedford Ap, MA | |
| Dec 30, 4:52 AM EST | NON-TSTM WND GST 58 | Bedford Ap, MA | ASOS station KBED Bedford AP. |
| Dec 30, 4:55 AM EST | NON-TSTM WND GST 53 | Fitchburg Ap, MA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
810 WWUS71 KBOX 291739 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1239 PM EST Mon Dec 29 2025 MAZ002-004-008-009-026-301000- /O.UPG.KBOX.HW.A.0005.251230T0000Z-251231T0600Z/ /O.NEW.KBOX.HW.W.0006.251230T0000Z-251231T0600Z/ Western Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Northern Middlesex MA- Including the cities of Charlemont, Chesterfield, Barre, Fitchburg, Blandford, and Ayer 1239 PM EST Mon Dec 29 2025 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...West winds 10 to 20 mph with gusts up to 60 mph expected. * WHERE...Northern Worcester, Northern Middlesex, Western Franklin, Western Hampden, and Western Hampshire MA Counties. * WHEN...From 7 PM this evening to 1 AM EST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ MAZ003-010>012-301000- /O.UPG.KBOX.HW.A.0005.251230T0000Z-251231T0600Z/ /O.NEW.KBOX.WI.Y.0022.251230T0000Z-251231T0600Z/ Eastern Franklin MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA- Including the cities of Worcester, Springfield, Northampton, Amherst, Greenfield, Orange, and Milford 1239 PM EST Mon Dec 29 2025 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Southern Worcester, Eastern Franklin, Eastern Hampden, and Eastern Hampshire MA Counties. * WHEN...From 7 PM this evening to 1 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CTZ002>004-MAZ005>007-013>024-RIZ001>008-301000- /O.NEW.KBOX.WI.Y.0022.251230T0000Z-251231T0600Z/ Hartford CT-Tolland CT-Windham CT-Central Middlesex MA-Western Essex MA-Eastern Essex MA-Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Northwest Providence RI-Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- Including the cities of Plymouth, Windsor Locks, Boston, Putnam, Provincetown, New Bedford, East Greenwich, Vernon, Lawrence, Chatham, Foxborough, Willimantic, Providence, New Shoreham, Framingham, Mattapoisett, Bristol, Fall River, Gloucester, Newport, Cambridge, Quincy, Vineyard Haven, Warwick, Coventry, West Warwick, Westerly, Hartford, Norwood, West Greenwich, Falmouth, Foster, Narragansett, Smithfield, Lowell, Union, Taunton, Brockton, and Nantucket 1239 PM EST Mon Dec 29 2025 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Connecticut, eastern, northeastern, and southeastern Massachusetts, and northern and southern Rhode Island. * WHEN...From 7 PM this evening to 1 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/box Hrencecin
2 follow-up statements
236 WWUS71 KBOX 300750 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 250 AM EST Tue Dec 30 2025 MAZ002-004-008-009-026-302100- /O.CON.KBOX.HW.W.0006.000000T0000Z-251231T0600Z/ Western Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Northern Middlesex MA- Including the cities of Charlemont, Chesterfield, Blandford, Ayer, Fitchburg, and Barre 250 AM EST Tue Dec 30 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...West winds 10 to 20 mph with gusts up to 55 mph. * WHERE...Northern Worcester, Northern Middlesex, Western Franklin, Western Hampden, and Western Hampshire Counties. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CTZ002>004-MAZ003-005>007-010>024-RIZ001>008-302100- /O.CON.KBOX.WI.Y.0022.000000T0000Z-251231T0600Z/ Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Central Middlesex MA-Western Essex MA-Eastern Essex MA-Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Northwest Providence RI-Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- Including the cities of Newport, Lowell, Smithfield, New Shoreham, Milford, Bristol, Chatham, Plymouth, Framingham, Provincetown, Union, New Bedford, Windsor Locks, Norwood, East Greenwich, Vernon, Worcester, Orange, Cambridge, Brockton, Fall River, Northampton, Vineyard Haven, West Warwick, Willimantic, Gloucester, West Greenwich, Springfield, Putnam, Quincy, Amherst, Hartford, Foster, Warwick, Greenfield, Taunton, Nantucket, Boston, Narragansett, Coventry, Providence, Westerly, Mattapoisett, Lawrence, Foxborough, and Falmouth 250 AM EST Tue Dec 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph. * WHERE...Portions of northern Connecticut, all of Massachusetts except for the east slopes of the Berkshires and Northern Worcester County, and Rhode Island. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/box Belk
451 WWUS71 KBOX 301800 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 100 PM EST Tue Dec 30 2025 MAZ002-004-008-009-026-310600- /O.CAN.KBOX.HW.W.0006.000000T0000Z-251231T0600Z/ /O.EXA.KBOX.WI.Y.0022.000000T0000Z-251231T0600Z/ Western Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Northern Middlesex MA- Including the cities of Charlemont, Fitchburg, Barre, Blandford, Ayer, and Chesterfield 100 PM EST Tue Dec 30 2025 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph. * WHERE...Northern Worcester MA, Northern Middlesex MA, Western Franklin MA, Western Hampden MA, and Western Hampshire MA Counties. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CTZ002>004-MAZ003-005>007-010>024-RIZ001>008-310600- /O.CON.KBOX.WI.Y.0022.000000T0000Z-251231T0600Z/ Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Central Middlesex MA-Western Essex MA-Eastern Essex MA-Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Northwest Providence RI-Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- Including the cities of Putnam, Coventry, Cambridge, Providence, West Warwick, Foster, New Bedford, Falmouth, Willimantic, Foxborough, Newport, Union, Quincy, Lowell, Northampton, East Greenwich, Smithfield, Narragansett, Westerly, Worcester, Orange, Windsor Locks, Hartford, Milford, West Greenwich, Springfield, Taunton, Greenfield, Bristol, New Shoreham, Vernon, Amherst, Mattapoisett, Provincetown, Plymouth, Norwood, Fall River, Boston, Gloucester, Nantucket, Warwick, Chatham, Brockton, Framingham, Vineyard Haven, and Lawrence 100 PM EST Tue Dec 30 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph. * WHERE...Portions of northern Connecticut, central, eastern, northeastern, southeastern, and western Massachusetts, and northern and southern Rhode Island. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/box Dooley
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind warning went out at Dec 29, 6:19 AM EST, 6 hours 20 minutes earlier. Its key messages:
- Winter weather advisory has expired for southern New England, but still some localized icy spots possible in the typical low-lying locations into mid-morning. Conditions will continue to improve this morning as temperatures rise.
- Strong to damaging wind gusts tonight into Tuesday night with the strongest of those winds across western & central MA.
- Very cold/below normal temps persist from mid-week into the weekend but with no significant storm systems. Mainly dry weather expected...but a brief period of light snow/flurries possible Wed night into Thu am.
Area forecast discussion, Dec 29, 6:19 AM EST, 6 hours 20 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
619 AM EST Mon Dec 29 2025
.WHAT HAS CHANGED...
Winter weather advisory has expired for southern New England,
but still some localized icy spots possible in the typical low-
lying locations into mid-morning. A High Wind Watch has been
issued tonight through Tuesday night across western and central
Massachusetts. Additional Wind Headlines will likely be needed
for other portions of southern New England.
&&
.KEY MESSAGES...
- Winter weather advisory has expired for southern New England,
but still some localized icy spots possible in the typical
low-lying locations into mid-morning. Conditions will continue
to improve this morning as temperatures rise.
- Strong to damaging wind gusts tonight into Tuesday night with
the strongest of those winds across western & central MA.
- Very cold/below normal temps persist from mid-week into the
weekend but with no significant storm systems. Mainly dry weather
expected...but a brief period of light snow/flurries possible
Wed night into Thu am.
&&
.DISCUSSION...
KEY MESSAGE 1...Winter weather advisory has expired for
southern New England, but still some localized icy spots
possible in the typical low- lying locations into mid-morning.
Conditions will continue to improve this morning as temperatures
rise.
Much of southern New England has risen above freezing
temperatures leading to the freezing rain threat to be
significantly reduced this morning. The first round of rain
showers has moved in, and we're expecting a secondary round of
rain moving west to east across southern New England today with
the cold front and mid level shortwave. Temperatures will
continue to climb into the 40s throughout the day with potential
for Rhode Island and southeast Massachusetts to see the lower
50s. A cold front will be moving through the region during the
mid to late afternoon with rain tapering off after the frontal
passage.
KEY MESSAGE 2...Strong to damaging wind gusts tonight into Tuesday night with
the strongest of those winds across western & central MA.
Confidence has significantly increased in a low-level jet setting up
over southern New England tonight into Tuesday morning as a
strengthening low pressure system moves east through Ontario.
Expecting this to be an efficient mixer, with model soundings
indicating mixing all the way up to 850 mb... the NAMNST is even
hinting at mixing up to 825 mb over the Worcester Hills and 800mb
near the Berkshires. Guidance is converging on 850 mb winds gusting
45-60 kts over the region, with highest gusts over the higher
terrain Berkshires and Worcester Hills as well as over the southern
waters and Cape/Islands. NBM probabilities for gusts >45 mph over
these areas has increased to the 75-85% range, and after
collaborating with neighboring offices, felt confident in issuing a
High Wind Watch from late tonight through late Tuesday night for
central and western MA. Expecting gusts to start increasing late
tonight into early Tuesday morning, with the peak gusts
late Tuesday morning to early Tuesday afternoon.
KEY MESSAGE 3...Very cold/below normal temps persist from mid-week
into the weekend but with no significant storm systems. Mainly dry
weather expected...but a brief period of light snow/flurries
possible Wed night into Thu am.
A deep anomalous closed upper level low will remain in the vicinity
of Hudson/s Bay & Quebec from mid-week into the weekend. The result
will be a persistent upper level trough over the northeast bringing
very cold/below normal temps to the region. A piece of northern
stream energy and an associated reinforcing cold front will
cross the region Wed night into early Thu. While this shortwave
is moisture starved...there might be just enough forcing for a
brief period of of light snow or flurries. Current guidance
indicates that any accumulations will just be a dusting to less
than 1 inch. Sometimes these moisture starved arctic cold
front/s end up ringing out a bit more moisture than expected.
The NBM does show some low probs of 1- 2" of snow which would be
a reasonable worst case scenario at this point. But
again...that is a low probability at this point and its possible
that many locations do not even see flurries.
Otherwise...upper trough axis is not far enough west for a
significant storm threat so dry weather will prevail the majority of
the time. It will be quite cold though with highs mainly in the 20s
with perhaps some lower 30s at times. Overnight low temps will
mainly be in the single digits and teens.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
12z TAF Update...
Today...High confidence.
Widespread IFR/LIFR conditions in areas of rain, drizzle and fog
today. LLWS towards the Cape and Islands. S winds become SW at
5 to 15 knots this afternoon.
Tonight through Tuesday night...High confidence.
VFR the vast majority of the time tonight through Tuesday night.
We can not rule out very brief localized MVFR conditions in
strato-cu with perhaps a passing flurry across the interior.
Main issue will be westerly wind gusts of 35 to 45 knots with a
few gusts around 50 knots at times especially across western and
central MA.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Wednesday through Friday/...
Wednesday: Mainly VFR, with local MVFR possible. Windy with
local gusts up to 30 kt. Slight chance SHSN.
Wednesday Night: VFR. Windy with local gusts up to 30 kt.
Chance SHSN.
New Years Day through Friday: VFR. Breezy.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
- Strong Gale Force Wind Gusts and light freezing spray tonight
through Tuesday night
Tonight through Tuesday night...
Westerly wind gusts of 20 to 30 knots are expected today ahead
of an approaching cold front. Behind the cold front...we expect
strong gale force W wind gusts of 35 to 45 knots in the strong
CAA pattern tonight through Tuesday night. We may even see a
few brief gusts near 50 knots. We also expect some areas of
light freezing spray.
Outlook /Wednesday through Friday/...
Tuesday Night: Moderate risk for gale force winds with gusts up
to 45 kt. Rough seas up to 14 ft. Chance of freezing spray.
Wednesday: Low risk for gale force winds with gusts up to
35 kt. Areas of rough seas. Slight chance of snow showers.
Wednesday Night: Strong winds with gusts up to 35 kt. Areas of
rough seas. Chance of snow showers, chance of rain showers.
Local visibility 1 to 3 nm.
New Years Day: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Local rough seas. Freezing spray.
Thursday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft. Freezing
spray, slight chance of snow showers.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Seas locally approaching 5 ft. Slight chance of snow
showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Wind Watch from this evening through late Tuesday night
for MAZ002>004-008>012-026.
RI...None.
MARINE...Gale Warning from 7 PM this evening to 1 AM EST Wednesday for
ANZ230-236.
Gale Warning from 7 PM this evening to 7 AM EST Wednesday for
ANZ231-250-251-254.
Gale Warning from 4 PM this afternoon to 7 AM EST Wednesday
for ANZ232>235-237.
Gale Warning from 1 PM this afternoon to 7 AM EST Wednesday
for ANZ255-256.
&&
DISCUSSION...McMinn/Frank
AVIATION...McMinn/Frank
MARINE...McMinn/FrankIn the hours before
Local storm report, Dec 29, 10:16 AM EST, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1016 AM EST Mon Dec 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM Freezing Rain 1 W Leverett 42.45N 72.53W
12/29/2025 E0.25 Inch Franklin MA CO-OP Observer
NWS cooperative observer report.
&&
ALLocal storm report, Dec 29, 12:00 PM EST, 39 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
1200 PM EST Mon Dec 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM Freezing Rain 1 NE Grafton 42.21N 71.68W
12/29/2025 M0.13 Inch Worcester MA Public
Reported by Trained Spotter.
0110 AM Freezing Rain 3 E Acton 42.47N 71.41W
12/29/2025 M0.06 Inch Middlesex MA Public
0530 AM Freezing Rain 2 N Leyden 42.73N 72.61W
12/29/2025 M0.10 Inch Franklin MA Public
0635 AM Freezing Rain 1 W West Hartford 41.77N 72.77W
12/29/2025 E0.20 Inch Hartford CT Public
0730 AM Freezing Rain 2 SW Southampton 42.21N 72.75W
12/29/2025 M0.20 Inch Hampshire MA Public
0800 AM Freezing Rain 1 S Westfield 42.12N 72.75W
12/29/2025 M0.12 Inch Hampden MA Public
Reported by Amateur Radio.
0800 AM Freezing Rain 1 W Ashfield 42.53N 72.81W
12/29/2025 M0.12 Inch Franklin MA Public
Reported by Amateur Radio.
0850 AM Freezing Rain 1 E Easthampton 42.27N 72.67W
12/29/2025 M0.20 Inch Hampshire MA Public
Reported by Trained Spotter.
0930 AM Freezing Rain 1 ENE Hawley 42.57N 72.87W
12/29/2025 M0.13 Inch Franklin MA CO-OP Observer
1015 AM Freezing Rain 1 W Leverett 42.45N 72.53W
12/29/2025 E0.25 Inch Franklin MA CO-OP Observer
NWS cooperative observer report.
1018 AM Freezing Rain 2 E Northampton 42.32N 72.64W
12/29/2025 M0.25 Inch Hampshire MA Trained Spotter
&&The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 12:38 AM EST | High Wind Watch | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 12 hr |
| Dec 29, 12:39 PM EST | Wind Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 31 hr |
Nearby
High Wind Warnings in Massachusetts, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.